Advanced

Time-Periodic Solutions of the Burgers Equation

Fontes, Magnus LU and Verdier, Olivier LU (2009) In Journal of Mathematical Fluid Mechanics 11. p.303-323
Abstract
We investigate the time periodic solutions to the viscous Burgers equation $u_t -mu u_{xx} + uu_x = f$ for irregular forcing terms. We prove that the corresponding Burgers operator is a diffeomorphism between appropriate function spaces.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Burgers Equation, Time-periodicity, Analysis
in
Journal of Mathematical Fluid Mechanics
volume
11
pages
303 - 323
publisher
Birkhaüser
external identifiers
  • wos:000267215800007
  • scopus:67949094418
ISSN
1422-6928
DOI
10.1007/s00021-007-0260-z
language
English
LU publication?
yes
id
c9e5b87b-a1e1-4e03-bfa1-abc7e9cbe099 (old id 787168)
date added to LUP
2008-10-06 16:29:02
date last changed
2017-01-01 05:24:23
@article{c9e5b87b-a1e1-4e03-bfa1-abc7e9cbe099,
  abstract     = {We investigate the time periodic solutions to the viscous Burgers equation $u_t -mu u_{xx} + uu_x = f$ for irregular forcing terms. We prove that the corresponding Burgers operator is a diffeomorphism between appropriate function spaces.},
  author       = {Fontes, Magnus and Verdier, Olivier},
  issn         = {1422-6928},
  keyword      = {Burgers Equation,Time-periodicity,Analysis},
  language     = {eng},
  pages        = {303--323},
  publisher    = {Birkhaüser},
  series       = {Journal of Mathematical Fluid Mechanics},
  title        = {Time-Periodic Solutions of the Burgers Equation},
  url          = {http://dx.doi.org/10.1007/s00021-007-0260-z},
  volume       = {11},
  year         = {2009},
}